# SDR SWAA2023082486620

- Difficulty date: August 7, 2023
- Submitted: August 24, 2023
- Operation: Air carrier
- Aircraft: N413WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29819
- Aircraft time: 72,820 hours, 42,792 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING CENTER SECTION CABLE INTERCOSTAL LOWER ATTACH ANGLE IS CRACKED AT BS 685+7; RBL 24; WL 203<[01] VERIFIED CORRECTIVE ACTION PARTIAL ITEMS AND MEASUREMENT FIELDS; CARD COMPLETE; EXCEPT MISSING AMT SUMMARY OF WORK PER MPM.;[02] REMOVED AND REPLACED WING CENTER SECTION CABLE INTERCOSTAL LOWER ATTACH ANGLE I.A.W SRM 51-40-02-0G-0 AND DWG 273A9112.;[03] VERIFIED CORRECTIVE ACTION 2;[04] VERIFIED MEASUREMENT TABLE
